# SDR AALA202203245168

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,914 hours, 14,716 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT STABILIZER RIB CRACKED AT STABILIZER STATION 92.70 AND THE FIRST  STIFFENER AFT OF THE FRONT SPAR.  REPLACED RIB PER SRM 55-10-09-2R-4.
